# SDR YENA2020081300422

- Difficulty date: August 9, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 64,132 hours, 23,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 813306
- Condition: Failed
- Location: Emergency Light
- Part time: 7,907 hours, 2,962 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 6427 BOS-TPA, REF TASK CARD A320-33-51-00-710-003, BATTERY CAPACITY FAILED OPS CHECK AT 10WL, 11WL, 12WL AND 13WL ; REF AIRBORNE NR 2890N54, REMOVED AND REPLACED BATTERY PACK 10WL, 11WL, 12WL AND 13WL IAW AMM 33-51-38-000-002-A, 33-51-38-400-002-A. PERFORMED OPERATIONL TEST "GOOD" IAW A32- AMM 33-52-00-710-001-A.
